# SDR UALA2010011800208

- Difficulty date: January 16, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 68,960 hours, 22,335 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: L Wing Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING IB FLAP OTBD SIDE CHAFING ON NR 5 SPOILER.  MAJOR REPAIR ACCOMPLISHED: REPAIRED FLAP UPPER SKIN.  ACP RII INSPECTION ON FLAP SKIN REPAIR.
